MAUDE Adverse Event Report: COVIDIEN SHILEY HI-LO ORAL/NASAL/TRACHEA TUBE CUFFED; TUBE, TRACHEAL (W/WO CONNECTOR)

COVIDIEN SHILEY HI-LO ORAL/NASAL/TRACHEA TUBE CUFFED; TUBE, TRACHEAL (W/WO CONNECTOR)
Lot Number 23J0714JZX
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
Endotracheal tube cuff had a pinpoint hole which caused a leak.

Brand Name
SHILEY HI-LO ORAL/NASAL/TRACHEA TUBE CUFFED
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
COVIDIEN
MDR Report Key18623328
Report NumberMW5150962
Device Sequence Number8092427
Product Code BTR
UDI-Device Identifier10884522000123
UDI-Public(01)10884522000123
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot Number23J0714JZX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/31/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age58 YR
Patient SexMale
Patient Weight93 KG
Patient RaceWhite